# SDR FDEA2019082071925

- Difficulty date: August 17, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 65,659 hours, 25,181 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK ON UPPER AFT O/B FIXED WING PANEL.  WHERE THE SKIN PANEL 112N3501-5 ATTACHES AT I/B AFT CORNER. REF WRI 57-20/7350.   REMOVED PANEL 113N1640-31 FROM OUTBD END OF UPPER LEFT WING FOR REPAIR. THE DAMAGE IS APPROX 1' LONG ON EDGE LAND APPROX 61" FROM INBD END ON FORWARD EDGE OF PANEL.   REPAIRED CRACK IN PANEL 113N1855.  IAW SRM 57-51-01-2R.  RESTORED EXTERIOR SURFACE OF REPAIRED AREA.  IAW AMM 51-21-10-07  PANEL IS A SECONDARY STRUCTURE AS REFERENCE 757 SRM 51-00-04-0G AND WILL NOT REQUIRE RII OKAY TO INSTALL.    APPLIED SEALANT AND SHIMS UNDER LH/OB PANEL     113N1640-31.  INSTALLED ALL RIVETS & THE MAJORITY OF LOCK FASTENERS IN PANEL 113N1640-31 IAW DRAWING 113N1640, REV E.
